Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The functions of a complex variable defined by an ordinary differential equation of the first order and the first degree


Author: Joseph Slepian
Journal: Trans. Amer. Math. Soc. 16 (1915), 71-88
MSC: Primary 34M99
MathSciNet review: 1501001
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34M99

Retrieve articles in all journals with MSC: 34M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501001-4
PII: S 0002-9947(1915)1501001-4
Article copyright: © Copyright 1915 American Mathematical Society